# SDR DALA2022060203867

- Difficulty date: June 1, 2022
- Submitted: June 2, 2022
- Operation: Air carrier
- Aircraft: N327NW
- Make and model: Airbus A320-211
- Aircraft serial: 297
- Aircraft time: 84,477 hours, 39,000 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3227 CRACK INDICATION FOUND IN OPEN FASTENER HOLE LOCATED ON PRESSURES DECK MEMBRANE ON FRAME 36 AND -Y1523 MORE 7 INCHES ( HOLE NUMBER 7 ) RH SIDE. CRACK DIRECTION IS 12 0 CLOCK . CORRECTIVE ACTION: COMPLIED WITH ERA 598867-14AD REV ORIGINAL. (2260346)
